# SDR AUS20011042

- Difficulty date: September 7, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 358251722
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR RETRACTION MOTOR ARM CRACKED.
